Aa
A
A
A
Close
Women's Health Community
65.6k Members
Avatar universal

Heavy bleeding after intense orgasm

I have been on bc pill Nordette for a month and a half. 2 weeks into my 2nd pack, I had a crazy night out and got v drunk, and had some pretty rough sex, and a very intense orgasm. When I stood up to go to the bathroom, I bled heavily, with a lot of tissue (as in an entire period in a moment - a LOT of tissue and blood).
I was light headed for the next 24 hrs, understandably. Is this from the pill? Or from the orgasm? Ive read of cases of bleeding after orgasms as it makes the uterus contract and release contents, but this much???! Is it from being new to this brand of pill? On day 3 of the 2nd pack, I orgasmed during sex and afterwards have a very light bleed. I assumed it was perhaps because Id just come off my period. But this recent event has me concerned.
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.